Couldn't find what you looking for?

TRY OUR SEARCH!

A few weeks ago I had sex with my boyfriend but the condom broke. We went and got a morning after pill that very same day, I took it and everything went smoothly... This was a few days after my period. Right now is about the time I should be ovulating...And I'm having something that seems like a lighter period with this dark brownish discharge...Is this possibly caused by the plan b I took?

Loading...

Oh and I forgot to mention... it was my first time... But... Thing is... I don't think my hymen broke... I thought it was a given that they all break... but I felt no pain and he checked after and it was still there... %-) is that normal???
Reply

Loading...

It is possible that the hymen only stretched and did not break, or that what you are feeling is simply vaginal tissues and not a hymen.

YES, it is normal to have bleeding after plan B. When you take PLAN B it disrupts your cycle, so even though this could be a time when you ovulate, you may not be ovulating at all.

Condoms break, and PLAN B is an option..But regular birth control would be better! It would not mess up your cycle so much, and if a condom broke, you would be super protected.
Reply

Loading...

wow... really?... Cuz now the discharge has turned to a really bright red... Could I possibly be having my period again due to the plan b? It's so weird...
Reply

Loading...

Yes you could definately be having a period again...

Plan B is meant for emergencies, although it is safe to take more than one time per month.

It does totally mess up your cycle temporarily, it doesn't happen to ALL women, but many report cycle changes.
Reply

Loading...

Good to know... Thanks for the info! I feel much better now... :-)
Reply

Loading...

I've been reading the posts about bleeding after taking the plan b, now my question is how long should the spotting or bleeding last for if there is any spotting or bleeding?
Reply

Loading...

The bleeding can last a few weeks...

PLAN B does make your cycle screwy.

PROLONGED bleeding should be checked out by your gyn doc =)
Reply

Loading...

i had a similar situation to one posted above. i took the morning after pill the day after... almost exactly twenty-four hours later. i didn't experience any bleeding until six days later. it was a spot of bleeding, a darker red, almost brown. it was just a small spot. could this mean that i'm pregnant? how long to side effects of plan b usually last? i have read in some places side affects should only last one to two days?
Reply

Loading...

The bleeding is not really considered a 'side effect' that only lasts a few days, they mean nausea and vommiting..(breast tenderness)

It is normal to spot or bleed irregularly until your period.

You can tak a pregnancy test at about 14 days after sex
Reply

Loading...

Wow, I can't believe I found this post!! Ok here is my situation. I started my last period about Oct. 24th. On Nov 3rd I had sex with my husband and the condom came off (which we didnt notice) so 24 hours later I took the first plan B pill....12 hours later the next. Then on November 6th (3 days later) the same thing happened! The condom came off again, so this time I took the two plan B pills at the same time (as my dr. said). Then the next day I started what seemed to be a period (alittle lighter and wierder than normal)...which lasted about 5 days off and on. My breasts are very tender...they feel just as they did when I got pregnant with my daughter...AM I PREGNANT?!?! Or is this some wierd thing with taking Plan B twice is 4 days? Please please please help me!!
Reply

Loading...

Taking PLAN B definately makes the breasts sore, so this is not unusual.

Have you considered regular birth control pills? PLAN B is a higher dose of hormones than even regular birth control pills, so it is better to take a regular pill than PLAN B more than once a month.

There is nothing WRONG with using PLAN B more thna once a month, but it is cheaper and easier to take regular pills. There are less siode effects too.
Reply

Loading...

Thank you for the reply! Yes I am going to be starting on regular birth control pills again soon. After I had my daughter (almost 2 years ago) My hormones have been off, and I have had little if any sex drive. I was having higher than normal progesterone levels. Soooo....Do you think my symptoms are associated with the Plan B? Is it likely that I am pregnant? Thanks again!!
Reply

Loading...

Oh and also, What was up with that 5 days bleeding type thing? It was similar to a period....But I shouldnt have had my period until around the 23rd of this month?!?
Reply

Loading...

My boyfriend and I had unprotected sex about a week and a half ago. I took the Plan B pill the next day, in hopes of preventing a pregnancy, as I am a student in college, and can't afford that responsibility right now. Plan B comes in two tablet doses, and I was told by a pharmacist to take the first dose, and then wait 12 hours to take the second tablet. I completely forget about the second dose until the next morning, which was about 16 hours later. I was told by Planned Parenthood that the pill should still be effective. Now, about a week and a half later, I'm experiencing some stomach pain (very similar to pre-menstrual cramps) and have actually bled a little bit, but this seems to occur only when I urinate. And I've had a little bit of spotting as well. I know that Plan B is supposed to throw off menstruation, so is all of this normal? Will I be getting my period soon, because of the blood and mild stomach pain? I'm very worried, and have no idea what to do. Please help!
Reply

Loading...